RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 377, Pages 148–198 (Mi znsl3820)  

This article is cited in 1 scientific paper (total in 1 paper)

Base change for Hilbert eigenvarieties of unitary groups

Yu. Z. Flicker

Department of Mathematics, The Ohio State University, Columbus, USA

Abstract: The construction of eigenvarieties by Chenevier is extended to the Hilbert case, that is to unitary groups over a totally real field $F$ which are anisotropic at each archimedean place. This permits us to ask about the relationship of the eigenvarieties which we construct for two totally real fields, one being a cyclic extension of the other. Bibl. 23 titles.

Key words and phrases: eigenvarieties, base change, unitary groups, $p$-adic automorphic forms.

Full text: PDF file (890 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 171:6, 786–812

Document Type: Article
UDC: 512.74+517.986.6
Received: 07.07.2010
Language: English

Citation: Yu. Z. Flicker, “Base change for Hilbert eigenvarieties of unitary groups”, Studies in number theory. Part 10, Zap. Nauchn. Sem. POMI, 377, POMI, St. Petersburg, 2010, 148–198; J. Math. Sci. (N. Y.), 171:6 (2010), 786–812

Citation in format AMSBIB
\Bibitem{Fli10}
\by Yu.~Z.~Flicker
\paper Base change for Hilbert eigenvarieties of unitary groups
\inbook Studies in number theory. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 377
\pages 148--198
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3820}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 171
\issue 6
\pages 786--812
\crossref{https://doi.org/10.1007/s10958-010-0183-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650067646}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3820
  • http://mi.mathnet.ru/eng/znsl/v377/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ludwig J., “P-Adic Functoriality For Inner Forms of Unitary Groups in Three Variables”, Math. Res. Lett., 21:1 (2014), 141–148  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:58
    Full text:19
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019